Determinant structure of the rational solutions for the Painlevé II equation

Kenji Kajiwara, Yasuhiro Ohta

Research output: Contribution to journalArticlepeer-review

49 Citations (Scopus)

Abstract

Two types of determinant representations of the rational solutions for the Painlevé II equation are discussed by using the bilinear formalism. One of them is a representation by the Devisme polynomials, and another one is Hankel determinant representation. They are derived from the determinant solutions of the KP hierarchy and Toda lattice, respectively.

Original languageEnglish
Pages (from-to)4693-4704
Number of pages12
JournalJournal of Mathematical Physics
Volume37
Issue number9
DOIs
Publication statusPublished - Sep 1996
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Determinant structure of the rational solutions for the Painlevé II equation'. Together they form a unique fingerprint.

Cite this